# SDR F3LA200300114

- Difficulty date: March 10, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT. HORIZONTAL STAB CENTER SECTION, AFT UPPER ATTACH CLEVIS, AFT LUG, CORRODED.  REPAIRED PER EA 55-737-077.
